# SDR 00107

- Difficulty date: August 27, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N888TW
- Make and model: Lear 24D
- Aircraft serial: 292
- Aircraft time: 18,031 hours, 14,942 cycles
- Engine: Ge CJ6106
- Engine time: 9,367 hours, 8,352 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED LT ENGINE FLAMED OUT CLIMBING FROM FL400 TO FL410 NORMAL RESTART PERFORMED AND RETURN TO FL410 FOR REMAINDER OF FLIGHT WITH NO FURTHER PROBLEM, ENGINE INSPECTED IAW MM AT YIP BASE REPLACED T2 LINE AND OPS CHECKED GOOD.
